| Model Number |
SIG30CTAV |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.10.Concomitant product: egiaushort, egiaushort endogia ultra univ sht stap (lot# p4j0950).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a thoracoscopic right upper lobectomy, on blood vessel resection, the green button was pressed and an attempt was made to fire/perform firing, but the knife did not advance and the firing could not be performed.There was no patient injury.
Additional Manufacturer Narrative
Additional information: d4, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the reload was pre-fired and the interlock was engaged.It was reported that the green button was pressed and an attempt was made to perform firing, but the knife did not advance and the firing could not be performed.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue may occur if the firing button had been partially compressed and then the open button was pressed after pressing the green firing button.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: failure to completely fire the reload will result in an incomplete cut and/or incomplete staple formation, which may result in poor hemostasis and/or leakage.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.